# SDR DALA2024082608426

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0518102) CORROSION AROUND FLOOR TIE DOWN AT STA 947 RBL 26 WL 208. REMOVED CORROSION ON STA 947 FROM LBL 40 TO RBL 60 WL 208. REPAIRED AND INSTALLED NEW -1 TEE CHORD, -2 ANGLE, -3 STRAPS AND -4 FILLERS ALL IAW. B737-900 SRM 53-70-51-2R-5.
